# SDR UALA2012111206485

- Difficulty date: November 11, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 89,267 hours, 10,768 cycles
- Engine: Pwa PW4056
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU WILL NOT START, APU BATTERY CHARGER ON EICAS.  REPLACED APU BATTERY PER AMM, OP CHECK OKAY.  BATTERY CHARGING NORMALLY, NO MESSAGES.  REPAIR-  :BLED FUEL LINE PER MM 28 25 00, AFTER BLEEDING FUEL LINE APU STARTED 5X WITH NO ISSUES.  APU OPERATED IN ALL MODES, NO FAULTS NOTED.
